Copyright 2015 American Medical Association. All Rights Reserved. Applicable FARS/DFARS Restrictions Apply to Government Use.
A 74-year-old white man of British descent with a medical history of atrial fibrillation treated with warfarin presented to a dermatology clinic with multiple dark skin lesions on his neck, chest, abdomen, and upper extremities, as well as dark red lesions in his mouth of 4 months’ duration. During this period, he had been seen by his primary care physician as well as by hematology, dermatology, and cardiology specialists, who had told the patient his lesions were ecchymoses secondary to warfarin anticoagulation.
Lee MA, Downing CP, Tyring SK. Skin and Mouth Lesions Plus Weight Loss in an Elderly Man. JAMA. 2015;313(5):514–515. doi:10.1001/jama.2014.17010
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: